# SDR CALA9900343

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO AFT CARGO DOOR LOWER EDGE BEAM AND FORWARD CORNER PIECE. THE LOWER EDGE BEAM AND FORWARD CORNER PIECE WERE REPLACED IAW BOEING DRAWING 143N6603 AND SRM 52-30-02.
